MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL FEMORAL COMPONENT INTRACONDYLAR REPLACEMENT, SMALL, RIGHT

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL FEMORAL COMPONENT INTRACONDYLAR REPLACEMENT, SMALL, RIGHT
Model Number 15-8521/26
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was identified during order invoice processing that an expired device was implanted in the patient.The device expired on 2024-04, and was implanted on (b)(6) 2024.

Brand Name
ENDO-MODEL FEMORAL COMPONENT INTRACONDYLAR REPLACEMENT, SMALL, RIGHT
Common Device Name
ENDO-MODEL FEMORAL COMPONENT INTRACONDYLAR REPLACEMENT, SMALL, RIGHT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key19809423
Report Number3006721341-2024-00017
Device Sequence Number8303371
Product Code KRO
UDI-Device Identifier04026575386468
UDI-Public04026575386468
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
Report Date (Section F) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number15-8521/26
Device Catalogue Number15-8521/26
Device Lot Number1695
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/22/2024
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer07/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale